i have been taking it for about a month a half, i also took Plan B because i had a scare.
deiluj; We well see if one of the ladies comes and answers also but For now I would continue the birth control. Because when you have to take the plan b it really screws up your hormones and it has not gotten out of your system such as your period can be off this month it can be darker thick unlike you have seen etc.Plus if you did not have a period after you took the plan B it could cause spotting to a complete period mood swings you name it. NOW IF YOU WERE HAVING THIS PROBLEM before taking the plan B then you should call the doctor it could be that that B/C is just not for you,And the doctor may have to change it but when more than one thing messes with your hormones at one time it is hard to tell which is doing it. And remember to take your pill close to the same time each day so it does not screw you up.You may not be normal for atleast a month maybe month and 1/2. Because of the Plan B. Really raises havoc with your system. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2013 • 1 answer
Posted 3 Jul 2013 • 1 answer
Posted 24 Jun 2015 • 2 answers
Posted 22 Nov 2015 • 2 answers
Posted 9 Feb 2017 • 6 answers